# SDR YENA2025090500911

- Difficulty date: September 3, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N806JB
- Make and model: Airbus A320-232
- Aircraft serial: 05302
- Aircraft time: 48,340 hours, 16,209 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Ecs
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#300, MSY-BOS. "FUME EVENT ABOUT 5000FT. SEE FORM. ( APU SYSTEM ); MDDR CLEARED REF TSI 75479 AND MDDR 593792((RESOLVED ON W/O: 1438452 TASKCARD: NR-00003) ACCOMPLISHED LEVEL B ECS CONTAMINATION PER AMM 21-00-00. NO ODORS PRESENT WITH APU BLEED OR ENGINE BLEED. MDDR CLEARED, MX4 UPDATED). MX 4 UPDATED.
